# SDR SWAA2018062723113

- Difficulty date: June 11, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD OF THE CARGO DOOR SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 23.  R&R SHIELD PER SRM & DWG.
